# SDR SWAA2025090403537

- Difficulty date: August 12, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT.  REPAIRED FWD CORNER SCUFF PLATE LOCATED AT FWD CARGO COMPARTMENT IAW SRM 53-30-15-2R-1 REPAIR 1.
